# SDR REXA2021012100041

- Difficulty date: January 13, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 31,560 hours, 29,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD2013A1
- Part serial: 149395
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ON RIGHT WALL NEXT TO MCD WILL ONLY STAY ON FOR A FEW SECONDS.  REPLACED BATTERY PACK NR 1, PER AMM 33-51-04.  OPERATIONS TEST GOOD.  PS1LF PN OFF AD-2013-A1 SN OFF 149395 PN ON 2013-1ASMI SN ON 12771.
